# SDR 7AHR2014030722091

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 64,799 hours, 66,271 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E CAVITY LOWER SPAR HAS CORROSION AROUND FASTENER HOLES.  INSTALLED REPAIR IAW DWG 57-14015-1 WITH 8110-3 APPROVAL.
